# SDR MZZA98064

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, 2 SUB-STANDARD REPAIR WERE FOUND IN RT WING L/E NR 6 SLAT ACTUATOR OUTBOARD RIB.  THE DAMAGED SLAT ACTUATOR OUTBOARD RIB WAS REMOVED AND REPLACED WITH NEW RIB PER B727 SRM 57-50-2 AND 51-30-2.  (M)
